# SDR ASAA2017010619420

- Difficulty date: January 6, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 37,932 hours, 11,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501188
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT - RT TRANSITION PANEL HAS AREAS OF CORROSION FROM STA 500C TO STA 500I ( MARKED IN RED ). GROUNDED - YES. REMOVED CORROSION FROM STA 500L TO STA 500I IAW SRM 53-30-53-01.  ORIG MAT .090 IAW SRM 53-00-53. MAT REMOVED .004, MATERIAL REMAINING .036. FOUND TO BE WITHIN LIMITS IAW SRM 53-30-53, FABBED NEW SECTION FOR STA 500G+10 TO 500I IAW SRM 53-00-53-2R-5. REMOVED CORROSION FROM TRANSITION PANEL FROM STA 500+10 - 500I, ORIGINAL THICKNESS  .040, MAT'L REMOVED .010 REMAINING THICKNESS .030 AND FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53.
